×

Semigroup coverings of groups. II. (English) Zbl 0161.02101


MSC:

20-XX Group theory and generalizations

Keywords:

group theory

Citations:

Zbl 0104.01902
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Wiegold James: Semigroup coverings of groups. Matematicko-fyzikálny časopis SAV 11 (1961), 3-13. · Zbl 0104.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.